# SDR SWAA2019111238765

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 10,651 hours, 4,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR LOOSE. / FOUND FLAP CORNER HADN'T BEEN SLID UP INTO CASE SUFFICIENTLY, REPOSITIONED FLAP PER M/M.
